# SDR CALA2013093091550

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,770 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM T-CAP CORRODED AT BS 300 & BETWEEN RBL 45 TO RBL 54.5.  REMOVED DAMAGED SECTION OF FLOORBEAM T-CAP, FABRICATED & INSTALLED -1, -2 REPAIR ANGLE S, -3 REPAIR STRAP, 5 EA SHIMS, -13, -14 VERT STIFFENERS, & -63, -64 CLIPS IAW SRM 53-00-51, RPR. 4 & 51-40-2, IAW SRM 53-00-51, RPR 4.
